# SDR F3LA2011010600575

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,354 hours, 10,491 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0633; NR 2 ENGINE OTBD THRUST REVERSER LOWER BLOCKER INTERNAL SIDE THE PERFORATED SKIN HAS A GOUGE MEASURING .7500 INCH LONG,  .2500 INCH WIDE AND .115 INCH DEEP. REPAIRED IAW CMM 78-32-36, REPAIR NR8.
